# SDR IPXA2016082207359

- Difficulty date: August 9, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  RT OTBD WING REAR SPAR UPPER CAP HAS CORROSION AT XORS 690.  REPAIRED THE RT WING REAR SPAR UPPER CAP IAW EA 011-5710-01-A6409 REV. I/R.
